# SDR CA960826088

- Difficulty date: August 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727-2J4
- Engine: Pwa JT8D17
- System (JASC): 3417 · Air Data Computer
- Part: Cadc
- Part number: HG480813
- Condition: Intermittent
- Location: Capt Asi/Alt
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

(CAN) TAKEOFF REJECTED DUE TO FAILURE OF CAPTAINS ASI AND ALTIMETER. CADC REPLACED.
